# SDR UPS96220149

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  AFT LOWER PIT - CORROSION ON INTERCOSTAL, STA 1110, STR 24R.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SR M 51-30-2 AND SRM 51-10-2.
